# SDR CA090722007

- Difficulty date: July 22, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Curtis C46DCURTIS
- Aircraft time: 23,272 hours
- Engine: Pwa R280051M3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Fitting
- Part number: 201305756
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSP OF ELEVATOR, AD 58-17-02, VEE TAB INBD FITTING WAS FOUND TO BE CRACKED.  CAUSE OF CRACK IS DETERMINED TO BE OVERSTRESS AT SOME POINT OF EITHER OVERTIGHTENING OR SIDE LOADING WITHOUT SUPPORT.  THIS EVENTUALLY CAUSED THE SMALL CRACK TO PROPEGATE ENOUGH TO APPEAR IN THE PAINT.  PART WAS REPLACED AND ACFT RELEASED BACK TO SERVICE.
